# SDR SPUY201605060004

- Difficulty date: May 6, 2016
- Submitted: May 6, 2016
- Operation: General aviation
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 83,096 hours, 46,794 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 740
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING CENTER FRONT SPAR LOWER CHORD, CENTER WING WITH CORROSION BS 740.00 LT LBL 20,
